# SDR USAA060305

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 43,342 hours, 43,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65758712
- Condition: Damaged
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR, AFT SIDE OF PORTHOLE.  UNDOCUMENTED REPAIR FOUND AND EVALUATED ON JK-9090219/4 IAW TR 52-10-01A.  DEFECT SIZE: 14"X8"
